# SDR SWAA2013120222842

- Difficulty date: November 15, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 35,775 hours, 20,850 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER SKIN CRACKED AT STATION 129.50.  REPAIRED DOUBLER IAW SRM.
